our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-29-2012, 06:43 AM   #1
buckwheat665
 
Join Date: Dec 2011
Posts: 15
8 months

Its been 8 months still have so many physical symptoms , How have others felt at 8 months off?
buckwheat665 is offline   Reply With Quote
Old 04-29-2012, 07:33 AM   #2
lmac
 
lmac's Avatar
 
Join Date: Mar 2012
Location: Ontario, Canada
Posts: 1,108
Re: 8 months

I'll be 8 mnths off next week. The physical symptoms have not phased me. Its the psychological symptoms that have driven me crazy. I've been having better windows lately but the depression/dp/dr still linger, sometimes full force.
__________________
Lmac
- 1998-2002: Celexa 20mg
- 2002-2010: Paxil 20mg
- 2009 - 20-0 mg paxil in 5 mnths(with prozac)
- 2009 (Dec): reinstated after 4 mnths off (crash)
- 2009 Dec -2010 Nov: Paxil 20mg
- 2010 Nov: switched to Zoloft 50mg (Paxil poop)
- 2011 Mar: tapered Zoloft (5.5 mnths)
- March: 37.5mg for 2 weeks
- April: 25 mg for 2 weeks
- April: 12.5mg for 18 weeks
AD free since Sept 4th, 2011
- Feb - March 2012: Crashed
- May 2012 - Finally seeing SOME real windows
lmac is offline   Reply With Quote
Old 04-29-2012, 09:06 AM   #3
LCrawford67
Moderator
"Freakishly Optimistic"
 
LCrawford67's Avatar
 
Join Date: Mar 2006
Location: Ohio
Posts: 34,675
Re: 8 months

How did you taper and from what dose?
__________________
aka LC
aka Laurie C.


Paxil, 20 mg since 1997, for IBS
Two unsuccessful attempts to quit.
Started tapering 11/27/06
PAXIL FREE 12/29/07


Today is the best day, EVER!
LCrawford67 is offline   Reply With Quote
Old 04-29-2012, 02:37 PM   #4
andy013
 
Join Date: Jul 2011
Posts: 321
Re: 8 months

I am 10 months off citalopram and still experience physical symptoms like burning up, sweating etc. It's completely normal at this stage from what i can tell from reading about other peoples recovery.
andy013 is offline   Reply With Quote
Old 04-29-2012, 06:33 PM   #5
buckwheat665
 
Join Date: Dec 2011
Posts: 15
Re: 8 months

I took lexapro 10mg for 4 years then switch to paxil 10mg for a year then did a fast taper with in a month . It wasnt to bad at first 2 or 3 months seams longer i been off the worst it is
buckwheat665 is offline   Reply With Quote
Old 04-30-2012, 10:50 AM   #6
PaxilDream
 
PaxilDream's Avatar
 
Join Date: Sep 2007
Posts: 510
Re: 8 months

Quote:
Originally Posted by lmac View Post
I'll be 8 mnths off next week. The physical symptoms have not phased me. Its the psychological symptoms that have driven me crazy. I've been having better windows lately but the depression/dp/dr still linger, sometimes full force.
I'm with you Imac!!! I haven't really had to bad of the physical symptoms and the ones I do have have been easy to hand in comparison to the mental. Not down playing people physical problems but just how it has been for me.
PaxilDream is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 07:39 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.